# SDR 2010FA0000892

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N161SL
- Make and model: Piagio P180
- Aircraft serial: 1128
- Aircraft time: 3,796 hours, 2,984 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LT ENGINE FIRE LIGHT AFTER TAKEOFF.
